Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Burning sensation and white discharge from vagina. On fembio capsules. How long can I take this medication?

I have been having problem of severe white discharge with burning sensation in my vagina which is unbearable at times.. I consulted a gynacologist few months ago for the same problem and she had suggsted. Me to take fembio capsules,obimet Sr and forcan... Should I continue the same tablets or change to any... And if I should continue the same could you suggest me the proportion of taking these tablets.... Thank you..
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  1391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Milky white discharge is due to fungal infection, while colorless (watery color) is due to a protozoal infection of vagina. However, most of the time, there is mixed infection with both organisms, with even bacterial infection at times.

I therefore recommend that you continue Forcan 150mg once a day for at least 10 days, PLUS Azithromycin 500mg once a day x 10 days; and, Tinidazole or secnidazole for 10days for complete eradication of the infection.

Additionally, fluconazole + secnidazole combination vaginal tabs may be inserted deep into the vagina daily at bedtime, for 10 days.

* Fembio and obimet will not be of much utility, UNLESS you are a diabetic.

Consult your doctor and apprise him of my opinion. I am certain that he agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor